RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 3, Pages 670–679 (Mi izv1006)  

The restricted Burnside problem for varieties of semigroups

M. V. Sapir


Abstract: An algorithm is found that decides, for an arbitrary system of semigroup identities, whether the orders of the finite semigroups satisfying the system are bounded by a function (or a recursive function) of the number of generators.

Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:3, 659–667

Bibliographic databases:

UDC: 512.513
MSC: Primary 20M07; Secondary 20F50
Received: 30.11.1989

Citation: M. V. Sapir, “The restricted Burnside problem for varieties of semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991), 670–679; Math. USSR-Izv., 38:3 (1992), 659–667

Citation in format AMSBIB
\Bibitem{Sap91}
\by M.~V.~Sapir
\paper The restricted Burnside problem for varieties of semigroups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 3
\pages 670--679
\mathnet{http://mi.mathnet.ru/izv1006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129832}
\zmath{https://zbmath.org/?q=an:0788.20032|0752.20032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..659S}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 3
\pages 659--667
\crossref{https://doi.org/10.1070/IM1992v038n03ABEH002220}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JE94100012}


Linking options:
  • http://mi.mathnet.ru/eng/izv1006
  • http://mi.mathnet.ru/eng/izv/v55/i3/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:293
    Full text:86
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019